# SDR AALA20170305006

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 50,058 hours, 24,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21742
- Condition: No Test
- Location: Emergency Light
- Part time: 14,932 hours, 8,132 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY EXIT MARKER FAILED TEST.  REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY IAW AMM 33-60-98. OPERATIONAL CHECKED GOOD.
